# SDR ZZDA2010412

- Difficulty date: December 10, 2009
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED R-1 DOOR SLIDE.  INSTALLED SLIDE DOES NOT HAVE EO 17-2561-294 C/W.  REMOVED AND REPLACED R-1 DOOR SLIDE.
